# SDR DALA2022051703397

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 21,149 hours, 2,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DOOR 2L EMERG SLIDE ARMING LEVER DIFFICULT TO MOVE TO ARM POSITION. CORRECTIVE ACTION: FOUND DEBRIS IN GIRT BAR TRACK REMOVED DEBRIS. (8855361)
